In this paper we obtain, as an application of a Darbo-type Theorem, global solutions for differential equations with impulse effects, under the assumption that the function on the right hand side is integrable in the Henstock sense. We thus generalize several previously given results in literature, for ordinary or impulsive equations.

DI PIAZZA L, SATCO B (2009). A new result on impulsive differential equations involving non-absolutely convergent integrals. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 352, 954-963 [10.1016/j.jmaa.2008.11.048].

A new result on impulsive differential equations involving non-absolutely convergent integrals.

DI PIAZZA, Luisa;
2009

Abstract

In this paper we obtain, as an application of a Darbo-type Theorem, global solutions for differential equations with impulse effects, under the assumption that the function on the right hand side is integrable in the Henstock sense. We thus generalize several previously given results in literature, for ordinary or impulsive equations.
DI PIAZZA L, SATCO B (2009). A new result on impulsive differential equations involving non-absolutely convergent integrals. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 352, 954-963 [10.1016/j.jmaa.2008.11.048].
File in questo prodotto:
File Dimensione Formato  
DipiazzaSatco.pdf

Solo gestori archvio

Dimensione 198.63 kB
Formato Adobe PDF
198.63 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
DIPIAZZA-SATCO.pdf

Solo gestori archvio

Dimensione 198.63 kB
Formato Adobe PDF
198.63 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/40045
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 21
  • ???jsp.display-item.citation.isi??? 19
social impact